Article

Asymptotic distributions for unit root test statistics in nearly integrated seasonal autoregressive models

Nabeya, Seiji

2000
Cambridge University Press New York, N.Y. (USA)

Localisation: CNUDST (TUN01)
Code de rangement: Br.BIB.0119

Published in: Econometric Theory: vol. 16 (no 2), pp. 200-230

The record appears in these collections:
Articles & Preprints > Articles

 Record created 2018-02-09, last modified 2018-02-09


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)